3 doctors weighed in:

Me and boyfriend where having intercourse and it burn his penis and me as well i got tested for std's and HIV and iam negitive for all i recently had a CT scan and dr shot me up with some kind of medicine is that the cause

3 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Hormone

If you lack estrogen , the vaginal mucosa may get too dry and causing irritation to both of you after intercourse.
Do you still have regular periods?

In brief: Hormone

If you lack estrogen , the vaginal mucosa may get too dry and causing irritation to both of you after intercourse.
Do you still have regular periods?
Dr. John Chiu
Dr. John Chiu
Thank
Dr. Joy Jackson
Family Medicine

In brief: First

First of all in order for me to try and help you i will need to know what medication you were given.
If you don't know then i suggest you call the doctor and find out exactly what medication you were given and why. Please re-submit question with answers. Thank you.

In brief: First

First of all in order for me to try and help you i will need to know what medication you were given.
If you don't know then i suggest you call the doctor and find out exactly what medication you were given and why. Please re-submit question with answers. Thank you.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors